# SDR REXA2019010400025

- Difficulty date: January 4, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 27,920 hours, 25,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3117115
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CLIP IS CRACKED ON THE I/B SIDE OF LBL 36 AT FS 484, IN THE CABIN BELOW THE FLOOR. REMOVED/REPLACED ANGLE CLIP AT STATION 484 LBL36 IAW REO 601R-53-41-059.
